Alexander Gushchin
Titel
Zitiert von
Zitiert von
Jahr
On stationary solutions of delay differential equations driven by a Lévy process
AA Gushchin, U Küchler
Stochastic processes and their applications 88 (2), 195-211, 2000
742000
Bounds of option prices for semimartingale market models
AA Gushchin, E Mordecki
Proceedings of the Steklov Institute of Mathematics-Interperiodica …, 2002
602002
Asymptotic inference for a linear stochastic differential equation with time delay
AA Guschin, U Küchler
Bernoulli, 1059-1098, 1999
551999
On the general theory of random fields on the plane
AA Gushchin
Russian Mathematical Surveys 37 (6), 55-80, 1982
51*1982
On an Extension of the Notion of f-Divergence
AA Gushchin
Theory of Probability & Its Applications 52 (3), 439-455, 2008
26*2008
On asymptotic optimality of estimators of parameters under the LAQ condition
AA Gushchin
Theory of Probability & Its Applications 40 (2), 261-272, 1996
251996
On Fano's lemma and similar inequalities for the minimax risk
AA Gushchin
Theory of Probability and Mathematical Statistics, 29-42, 2003
22*2003
On parametric statistical models for stationary solutions of affine stochastic delay differential equations
AA Gushchin, U Küchler
SFB 373 Discussion Paper, 2001
212001
The Davis inequalities and the Gundy decomposition for two-parameter strong martingales. I
AA Gushchin, YS Mishura
Teor. Veroyatnost. Mat. Statist, 27-35, 1990
17*1990
Dual characterization of the value function in the robust utility maximization problem
AA Gushchin
Theory of Probability & Its Applications 55 (4), 611-630, 2011
11*2011
Integrated quantile functions: properties and applications
AA Gushchin, DA Borzykh
Modern Stochastics: Theory and Applications 4 (4), 285-314, 2017
102017
On estimation of delay location
AA Gushchin, U Küchler
Statistical inference for stochastic processes 14 (3), 273-305, 2011
102011
Stochastic calculus for quantitative finance
AA Gushchin
Elsevier, 2015
92015
The joint law of terminal values of a nonnegative submartingale and its compensator
AA Gushchin
Theory of Probability & Its Applications 62 (2), 216-235, 2018
8*2018
On the submartingale/supermartingale property of diffusions in natural scale
A Gushchin, M Urusov, M Zervos
Proceedings of the Steklov Institute of Mathematics 287 (1), 122-132, 2014
82014
Processes that can be embedded in a geometric Brownian motion
AA Gushchin, MA Urusov
Theory of Probability & Its Applications 60 (2), 246-262, 2016
6*2016
On oscillations of the geometric Brownian motion with time-delayed drift
AA Gushchin, U Küchler
Statistics & probability letters 70 (1), 19-24, 2004
62004
On the upper hedging price of nonnegative contingent claims
AA Gushchin
Contemporary Problems of Mathematics and Mechanics VIII, Mathematics, Issue …, 2013
5*2013
Cramer-Rao type inequality for a filtered space
AA Gushchin
Preprint, 1990
51990
A characterization of maximin tests for two composite hypotheses
A Gushchin
Mathematical Methods of Statistics 24 (2), 110-121, 2015
42015
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20